# SDR TRAX200701121

- Difficulty date: August 6, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 7,204 hours, 4,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FS 280 WEB HAS CORROSION.  REMOVED LITE SURFACE CORROSION, .0035 INCH DEEP IAW CRJ SRM 51-21-06.  RIGHT LOWER FS 280 WEB AREA UNDER BEAM (BLENDED AREA) IS WITHIN SERVICEABLE LIMITS IAW REO 67053-11-052.  OK TO ALODINE AND PRIME BARE METAL.  ALODINED AND PRIMED BARE METAL ON THE RIGHT LOWER FS 280 WEB IAW CRJ SRM 51-21-11 AND 51-25-06.  OK TO PAINT.  PAINTED IAW CRJ SRM 51-25-16.  SUPPLEMENTAL - SDR CLOSED 08/14/07.
